# SDR ASAA0944397

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596139
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME AT BS 727B HAS OVERSIZED HOLES COMMON TO FLOOR TO SIDEWALL SUPPORT.  FABRICATED AND INSTALLED REPAIR PARTS.
